American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17B67) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Jiancang Guo and Youjun Tan. Conformal derivations of semidirect products of Lie conformal algebras and their conformal modules. Proc. Amer. Math. Soc. 142 (2014) 1471-1483.
Abstract, references, and article information
View Article: PDF

[2] S. Eswara Rao. Finite dimensional modules for multiloop superalgebras of types $A(m,n)$ and $C(m)$. Proc. Amer. Math. Soc. 141 (2013) 3411-3419.
Abstract, references, and article information
View Article: PDF

[3] Kathrin Bringmann and Amanda Folsom. On the asymptotic behavior of Kac-Wakimoto characters. Proc. Amer. Math. Soc. 141 (2013) 1567-1576.
Abstract, references, and article information
View Article: PDF

[4] Claus Michael Ringel. Indecomposable representations of the Kronecker quivers. Proc. Amer. Math. Soc. 141 (2013) 115-121.
Abstract, references, and article information
View Article: PDF

[5] Ben Cox and Vyacheslav Futorny. DJKM algebras I: Their universal central extension. Proc. Amer. Math. Soc. 139 (2011) 3451-3460. MR 2813377.
Abstract, references, and article information
View Article: PDF

[6] Rebecca L. Jayne and Kailash C. Misra. On Demazure crystals for $U_{q}(G_{2}^{(1)})$. Proc. Amer. Math. Soc. 139 (2011) 2343-2356. MR 2784799.
Abstract, references, and article information
View Article: PDF

[7] Naihuan Jing, Kailash C. Misra and Chongbin Xu. Bosonic realization of toroidal Lie algebras of classical types. Proc. Amer. Math. Soc. 137 (2009) 3609-3618. MR 2529867.
Abstract, references, and article information
View Article: PDF

[8] Naihuan Jing. Level one representations of $U_q(G_2^{(1)}$ . Proc. Amer. Math. Soc. 127 (1999) 21-27. MR 1487318.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Jiang Cuipo and Meng Daoji. The classification of complete Lie algebras with commutative nilpotent radical. Proc. Amer. Math. Soc. 126 (1998) 15-23. MR 1401732.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Meighan I. Dillon. Buildings as inner ideal geometries . Proc. Amer. Math. Soc. 123 (1995) 647-650. MR 1264806.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Murray Bremner. Four-point affine Lie algebras . Proc. Amer. Math. Soc. 123 (1995) 1981-1989. MR 1249871.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Yun Gao. Central extensions of nonsymmetrizable Kac-Moody algebras over commutative algebras . Proc. Amer. Math. Soc. 121 (1994) 67-76. MR 1185261.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Kailash C. Misra and Mohan S. Putcha. Projections in Kac-Moody Lie algebras . Proc. Amer. Math. Soc. 116 (1992) 351-359. MR 1100662.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Jong Min Ku. The Jantzen filtration of a certain class of Verma modules . Proc. Amer. Math. Soc. 99 (1987) 35-40. MR 866425.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Wayne Neidhardt. A translation principle for Kac-Moody algebras . Proc. Amer. Math. Soc. 100 (1987) 395-400. MR 891132.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1